MAUDE Adverse Event Report: ONKOS SURGICAL INC. ELEOS¿ LIMB SALVAGE SYSTEM; ELEOS¿ MALE-MALE MIDSECTION 70MM

ONKOS SURGICAL INC. ELEOS¿ LIMB SALVAGE SYSTEM; ELEOS¿ MALE-MALE MIDSECTION 70MM
Catalog Number MS-070MM-02M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/24/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been returned for evaluation.An investigation of the device history record and post-market surveillance history was completed and nothing was found.If additional information is obtained or if the device is returned, a supplemental mdr will be submitted accordingly.
 
Event or Problem Description
It was reported by an onkos sales representative, that a patient with eleos proximal femur replacement underwent revision surgery on (b)(6) 2025 due to an alleged dislocation.Surgeon shortened eleos male-male midsection from 70mm to 40mm.This report captures eleos male-male midsection.This event will be reported as a serious injury due to the revision procedure.

Brand Name
ELEOS¿ LIMB SALVAGE SYSTEM
Common Device Name
ELEOS¿ MALE-MALE MIDSECTION 70MM
Manufacturer (Section D)
ONKOS SURGICAL INC.
77 e halsey road
parsippany 07054
Manufacturer Contact
yara neurauter
77 east halsey road
parsippany, NJ 07054
MDR Report Key25620506
Report Number3013450937-2026-00237
Device Sequence Number9101813
Product Code KRO
UDI-Device IdentifierB278MS070MM02M0
UDI-PublicB278MS070MM02M0
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberMS-070MM-02M
Device Lot NumberP230691-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2026
Initial Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age21 YR
Patient SexMale